# SDR 02092006A

- Difficulty date: February 5, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 24,712 hours, 28,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT MAIN CABIN DOOR LIGHT ILLUMINATED REPEATEDLY.  CLEANED AND CHECKED ADJUSTED,  OPS CHECKED GOOD (MX PERFORMED ADJ/TEST OF MAIN DOOR WARN SYSTEM)
